Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 31, NWS Pueblo, CO

May 26, 2019Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2019, 3:12 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 33 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 3:12 PM MDT (21:12 UTC)
Expired
May 26, 2019, 3:45 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 117 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:15 PM MDTHAIL 1Hasty, CO.
May 26, 3:15 PM MDTHAIL 1Hasty, CO
May 26, 3:15 PM MDTHAIL 1.252 E Hasty, CO.
May 26, 3:15 PM MDTHAIL 1.252 E Hasty, CO
May 26, 3:17 PM MDTHAIL 1.252 Ene Hasty, CO.
May 26, 3:17 PM MDTHAIL 1.252 Ene Hasty, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 12:27 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1575 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

894 
WUUS55 KPUB 262112
SVRPUB
COC011-061-099-262145-
/O.NEW.KPUB.SV.W.0031.190526T2112Z-190526T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
312 PM MDT Sun May 26 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...
  South central Kiowa County in southeastern Colorado...
  Northeastern Bent County in southeastern Colorado...

* Until 345 PM MDT.

* At 310 PM MDT, a severe thunderstorm was located over Hasty, or 20
  miles west of Lamar, moving northeast at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Hasty, McClave, John Martin Reservoir and Caddoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3798 10297 3803 10309 3832 10293 3824 10265
TIME...MOT...LOC 2110Z 216DEG 31KT 3807 10299 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

KTS
1 follow-up statement
604 
WWUS55 KPUB 262125
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
325 PM MDT Sun May 26 2019

COC011-061-099-262145-
/O.CON.KPUB.SV.W.0031.000000T0000Z-190526T2145Z/
Prowers CO-Kiowa CO-Bent CO-
325 PM MDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...

At 325 PM MDT, a severe thunderstorm was located near McClave, or 16
miles northwest of Lamar, moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hasty and McClave. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3810 10293 3813 10303 3832 10293 3824 10265
      3814 10281
TIME...MOT...LOC 2125Z 216DEG 31KT 3818 10289 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$


KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:56 PM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 26, 12:56 PM MDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1256 PM MDT Sun May 26 2019

.UPDATE...
Issued at 1256 PM MDT Sun May 26 2019

Updated grids and zones to add Tornado Watch #253 to Crowley,
Otero, Las Animas, Kiowa, Bent, Prowers and Baca counties until
9 PM MDT.

&&

.SHORT TERM...(Today and tonight)
Issued at 345 AM MDT Sun May 26 2019

...SEVERE THUNDERSTORMS LIKELY TODAY...

Currently...

Plenty of low level moisture was already over the region early this
morning as low clouds were covering most of the plains. The only
area on the plains which was clear was the Raton Mesa/Spanish
Peaks region. Dewpoints were in the mid 50s except in the TAD
region where 30s were noted. Temps were mild with upper 50s to
around 60. In the mtns it was noticeably drier with mostly clear
skies.

Today...

Severe thunderstorms are likely today over the plains, mainly east
of the I-25 corridor. Plenty of potential instability is already in
place and shear is going to be rather stout. SPC 06 UTC Day 1
outlook has a risk of severe over nearly all of the plains with
enhanced severe generally east of the longitude of KLHX. A 5% TOR
prob is noted over the eastern 1/2 of the SE CO plains, with a 10%
tornado prob at the KS border. Hatched hail (>2.00 stones) covers
the eastern 1/2 of the plains. Looking at the data a little closer,
SPC HREF guidance shows the highest probabilities of rotating storms
across Bent, Prowers and Kiowa counties (although I should make
clear, severe is possible nearly everywhere across the plain
later today). CAPE values by mid afternoon over the far eastern
plains will likely be in the 2-3000 J/kg range with 50-60 knots of
deep shear. 0-1 km srh should be in the 150-200 range. The best
time for severe will be between 2 pm and 7 pm this afternoon. The
only thing which may limit severe potential today is some of the
HRRR runs are showing quite a bit of convection breaking out and
this may decrease the threat somewhat. It will be important to
monitor the run-to-run consistency of the hi res guidance as the
morning progresses. The more isolated the cells, the better chance
of significant severe weather over our plains later today.

Tonight...

By early this evening, strong to severe storms will likely be
ongoing across the far eastern plains, but anticipate the brunt of
the activity will be moving into KS by 8 pm. Only isolated
convection will be possible later this evening over the plains.
\/Hodanish

.LONG TERM...(Monday through Saturday)
Issued at 345 AM MDT Sun May 26 2019

Upper low across the southern tip of NV will be lifting
northeastward into western CO by Monday evening and into northeast
CO on Tuesday. Dry line pushes well east of the area on Monday
which limits best shower/thunderstorm chances to along the
Continental Divide as forcing and moisture with the upper system
moves in. Showers will eventually spread into the Palmer Divide
and Pikes Peak region Monday night into Tuesday along/behind a
cold front with snow levels possibly dropping to around 7000 feet
by early Tuesday morning. A few inches of accumulation will be
possible across the mountains above 10000 feet. With the more
northern track to this storm, Pikes Peak region should see light
precipitation amounts with a brief rain/snow mix across portions
of the Palmer Divide through Tuesday morning. Not getting much
accumulation across the lower elevations due to the warmth of the
system. Monday will be warm and windy ahead of the system.
Fortunately fuels are too moist across southern CO to warrant any
fire weather concerns.

Tuesday will be on the colder back side of the storm system with
highs topping out below normal. Still enough residual
moisture/instability for scattered showers and thunderstorms
along the Continental Divide and Pikes Peak region during the
afternoon.

It remains unsettled and cool for Wednesday as general upper
troughing hangs back across the western U.S. Main activity will be
over the mountains. A little better chance for showers and
thunderstorms will spread across the plains for Thursday as
return southerly flow tries to advect higher dew points back
northward into the far eastern counties. CAPE values not all that
high, and with light flow aloft, shear values are running under 30
kts, so threat of severe looks low at this point.

Next upper trof approaches western CO on Friday with embedded
shortwaves ejecting across CO ahead of the main upper trough.
Southwest flow will likely mix the dry line eastward to near the
KS border in the afternoon. Best chance of showers will be across
the mountains and Pikes Peak region with temperatures returning to
above normal across southern CO. Models differ with the timing of
the upper trof ejecting across CO late week into the weekend, but
suggest another front will drop through the plains on Saturday,
potentially bringing another uptick in thunderstorms to the
region.  -KT

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 11445 AM MDT Sun May 26 2019

The KCOS and KPUB taf sites should note generally VFR conditions
with wind gusts around 30 knots at times in combination with
primarily isolated afternoon thunderstorms.

KALS should experience VFR conditions during the next 24 hours in
conjunction with gusty south to southwest afternoon winds around
35 knots at times.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, May 26, 11:59 AM MDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1159 AM MDT Sun May 26 2019

COZ058>089-093>099-271800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1159 AM MDT Sun May 26 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely to occur this afternoon and early
evening, generally east of the Interstate 25 corridor, to the
Kansas state line. Although severe thunderstorm activity is
possible over the majority of the plains, the greatest risk of
severe weather activity will be east of a line from Calhan to
Trinidad.

Very large hail, up to 3 inches in diameter, will be achievable
with the strongest storms. Wind gusts of 65 to 75 mph may also be
noted. A tornado or two will also be possible, especially across
Kiowa, Bent, Prowers and Baca counties.

The best time for severe thunderstorm activity will be between 1
PM and 8 PM MDT.

Locally heavy rain may also occur over the plains, and this
locally heavy rain could produce local flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous showers and thunderstorms will be possible
along the Continental Divide Monday and Tuesday, with isolated to
scattered showers and thunderstorms spreading into the Pikes Peak
region and adjacent plains Monday night through Tuesday. The main
threat with thunderstorms will be small hail, wind gusts up to 50
mph, dangerous cloud to ground lightning and locally heavy rain.
Some light to moderate snowfall accumulations will be possible
across the higher peaks above 10000 feet Monday and Tuesday,
particularly along the Continental Divide. Rain may mix with snow
down to 7000 feet across the Pikes Peak region late Monday night
through Tuesday morning but little to no accumulations are
expected.

Isolated to scattered showers and thunderstorms will remain in the
forecast each day from Wednesday through Saturday. The best
chances for thunderstorms on the plains will be on Thursday and
again on Saturday. The main threats with thunderstorms will be
lightning, brief moderate rainfall, small hail under 1 inch in
diameter, and wind gusts up to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely over the southeastern Colorado plains, generally east of
the Interstate 25 corridor, between 1 PM and 8 PM MDT.

In the hours before

Special weather statement, May 26, 1:58 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
158 PM MDT Sun May 26 2019

COZ093-094-097-262045-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
158 PM MDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 245 PM MDT...

At 158 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Higbee, or 22 miles southeast of North La Junta, moving
north at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Las Animas and John Martin Reservoir.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

LAT...LON 3764 10308 3764 10342 3810 10334 3805 10291
TIME...MOT...LOC 1958Z 194DEG 26KT 3774 10326

KTS
Special weather statement, May 26, 2:04 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
204 PM MDT Sun May 26 2019

COZ096-262030-
Eastern Kiowa County CO-
204 PM MDT Sun May 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
230 PM MDT...

At 204 PM MDT, Doppler radar was tracking a strong thunderstorm over
Towner, or 19 miles west of Tribune, moving north at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

LAT...LON 3845 10225 3862 10219 3862 10205 3860 10204
      3839 10205
TIME...MOT...LOC 2004Z 201DEG 34KT 3849 10212

Heavener
Local storm report, May 26, 2:13 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
213 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             15 S LAMAR              37.88N 102.62W
05/26/2019  E1.00 INCH       PROWERS            CO   PUBLIC

&&

RMG
Local storm report, May 26, 2:41 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TORNADO          3 NE LAMAR              38.12N 102.58W
05/26/2019                   PROWERS            CO   NWS EMPLOYEE

&&

RMG
Local storm report, May 26, 2:50 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TORNADO          3 NE WILEY              38.12N 102.58W
05/26/2019                   PROWERS            CO   NWS EMPLOYEE

            CORRECTS PREVIOUS TORNADO REPORT FROM 3 NE
            LAMAR. REPORTS OF SAME TORNADO ALSO RECEIVED
            FROM PROWERS COUNTY SHERIFF DISPATCH AND
            TRAINED SPOTTER.

&&

RMG
Local storm report, May 26, 2:58 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TORNADO          2 S MCCLAVE             38.10N 102.85W
05/26/2019                   BENT               CO   STORM CHASER

            TORNADO SIGHTED 6 MILES SOUTH OF SPOTTERS
            POSITION. ON THE GROUND ABOUT 1 MINUTE.

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:17 AM MDTSpecial Weather StatementPUBBent58 min
May 26, 12:01 PM MDTSpecial Weather StatementPUBBaca44 min
May 26, 12:13 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
May 26, 12:38 PM MDTSpecial Weather StatementPUBBent52 min
May 26, 12:43 PM MDTSevere Thunderstorm WarningPUBBaca32 min
May 26, 1:03 PM MDTSpecial Weather StatementPUBBent42 min
May 26, 1:12 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers19 min
May 26, 1:22 PM MDTSpecial Weather StatementPUBBent38 min
May 26, 1:31 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero29 min
May 26, 1:44 PM MDTSpecial Weather StatementPUBKiowa46 min
May 26, 1:53 PM MDTSpecial Weather StatementPUBProwers37 min
May 26, 1:54 PM MDTSpecial Weather StatementPUBKiowa51 min
May 26, 1:58 PM MDTSpecial Weather StatementPUBBent47 min
May 26, 2:18 PM MDTSevere Thunderstorm WarningPUBBent27 min
May 26, 2:25 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers50 min
May 26, 2:38 PM MDTTornado Warning Tornado observedPUBKiowa, Prowers37 min
May 26, 2:41 PM MDTTornado WarningPUBBent34 min
May 26, 2:47 PM MDTSevere Thunderstorm WarningPUBBent, Prowers28 min
May 26, 3:13 PM MDTTornado WarningPUBKiowa15 min
May 26, 3:25 PM MDTSpecial Weather StatementPUBEl Paso50 min
May 26, 3:26 PM MDTSpecial Weather StatementPUBCrowley49 min
May 26, 3:27 PM MDTSpecial Weather StatementPUBPueblo48 min
May 26, 3:37 PM MDTSevere Thunderstorm WarningPUBEl Paso10 min
May 26, 3:40 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers35 min
May 26, 3:41 PM MDTSpecial Weather StatementPUBLas Animas64 min
May 26, 3:55 PM MDTTornado WarningPUBBent, Kiowa, Prowers35 min
May 26, 4:13 PM MDTSevere Thunderstorm WarningPUBKiowa32 min
May 26, 4:20 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
May 26, 4:22 PM MDTSpecial Weather StatementPUBPueblo23 min
May 26, 4:30 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo17 min
May 26, 4:36 PM MDTSpecial Weather StatementPUBCrowley24 min
May 26, 4:41 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo34 min
May 26, 4:41 PM MDTSevere Thunderstorm WarningPUBKiowa22 min
May 26, 4:45 PM MDTTornado WarningPUBKiowa15 min
May 26, 5:06 PM MDTSpecial Weather StatementPUBBaca39 min
May 26, 5:23 PM MDTSpecial Weather StatementPUBAlamosa37 min
May 26, 5:47 PM MDTSpecial Weather StatementPUBKiowa43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.